# SDR TSAA0425082

- Difficulty date: December 17, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31355427
- Part serial: 0349
- Condition: Deployed
- Location: Fwd Svc Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING GROUND MAINTENANCE, GROUND CREW INADVERTENTLY DEPLOYED THE FORWARD SERVICE DOOR ESCAPE SLIDE.  NO INJURIES.  REMOVED AND REPLACED THE FORWARD SERVICE DOOR SLIDE IN ACCORDANCE WITH MM 25-61-200.
